# SDR 2001FA0000062

- Difficulty date: June 11, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N165SA
- Make and model: Cessna 404
- Aircraft serial: 4040622
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 581510326CR
- Condition: Inoperative
- Location: Lt Aft Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT AILERON CABLE.  PN 5815103-26CR    ( BLENDED )
